Nurofen For Children 5-12yrs 200ml Concentrated Liquid (Strawberry)

Nurofen For Children 5-12yrs 200ml Concentrated Liquid (Strawberry)

$38.50

or 4 payments of $9.63 with Wizit learn more

NUROFEN CHILD 5-12YR SUSP S/BRY 200ML

Availability: 12 in stock (can be backordered) SKU: 10000729 Categories: , Tag:
View cart

Description

General Information

Nurofen for Children 5-12 Years is a concentrated formula providing effective pain & fast fever relief for your growing child.

Since 1999, Australian parents have trusted Nurofen for Children to help their kids with pain and fever as they grow up. Nurofen for Children starts providing effective relief from fever in just 15 minutes and lasts up to 8 hours*. It contains ibuprofen to effectively relieve common childhood pains such as:

 • Cold and flu sumptoms
• Teething pain & toothaches
• Earaches
• Sore throats
• Headaches
• Minor aches, sprains and strains
The concentrated formula means easier, lower-volume dosing and every bottle comes with an easy-to-use dosing syringe. It’s also sugar free and colour free, and comes in strawberry flavours.

Directions

Shake the bottle well and use the syringe provided to measure the dose accurately. Push the syringe firmly into the neck of the bottle. Turn the bottle upside down and gently pull the plunger down, drawing the liquid into the syringe. Turn the bottle right way up and gently twist the syringe to remove. To dose your child, press the plunger slowly down to gently release the liquid. After use replace the cap and wash the separated syringe parts in warm water and allow to dry (do not boil).USAGE ADVICE

Shake the bottle well and use the syringe provided to measure the dose accurately. Push the syringe firmly into the neck of the bottle. Turn the bottle upside down and gently pull the plunger down, drawing the liquid into the syringe. Turn the bottle right way up and gently twist the syringe to remove. To dose your child, press the plunger slowly down to gently release the liquid. After use replace the cap and wash the separated syringe parts in warm water and allow to dry (do not boil).STORAGE INSTRUCTIONS

Store below 25 degrees Celsius. Keep out of reach of children.Storage Temperature: Store below 25 degrees Celsius

Warnings

Not for use in babies under 3 months of age. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. If your child’s symptoms worsen or persist consult your doctor. Do not give more than 3 doses in 24 hours.
Do not use if you or your child has a stomach ulcer, or other stomach disorders, kidney, liver or heart problems, allergic to ibuprofen, aspirin or other anti-inflammatory medicines. Stop use and see your doctor immediately if you have an allergic reaction, you are in the last 3 months of pregnancyCAUTION

Unless a doctor has told you to, do not use if taking other medicines containing ibuprofen or other anti- inflammatory medicines or other medications, if you child is under 12 months of age, for more than 3 days at a time, if you or your child have asthma, if you are trying to become pregnant or during the first 6 months of pregnancy, in children suffering from chickenpox (varicella), in children suffering from dehydration through diarrhoea and/or vomiting, if you are aged 65 years or over.IMPORTANT INFORMATION

Suitable for children 3 months to 12 years. Read and retain the carton.

Additional information

Weight 500 g
Dimensions 40 × 30 × 30 cm

Brand

Nurofen

Reviews

There are no reviews yet.


Only logged in customers who have purchased this product may leave a review.